# SDR FDEA201008183039

- Difficulty date: August 18, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 74,361 hours, 23,365 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: ARB1665504
- Condition: Corroded
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 RT WING SLAT CENTER SLAT TRACK RIB AFT HOLE IS PITTED. REMOVED PITTING IN HOLE IAW SRM 57-10-00, FIG 27, SHEET 3, VOL I.  FINAL HOLE SIZE 0.7479, WITHIN LIMITS IAW SRM 57-10-00, FIG 27, SHEET 3, VOL I.   FABRICATED   BUSHING IAW SRM 57-10-00, FIG 27, SHEET 3.  CAD PLATED BUSHING IAW DPS 9.89.   INSTALLED BUSHING IAW SRM 57-10-00, FIG 27, SHEET 3 AND DPS 1.33.
